# SDR CA980629015

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Failed
- Location: Wing
- Part time: 6,535 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAPS FAILED AT 45 DEGREES.  ON GROUND, FLAPS SET AT ZERO DEGREES WITH HYD  SYSTEM ON, CIRCUIT BREAKER PULLED AND FAULT CLEARED.  PART TC:  5,682.
